# SDR MALA000169

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641119001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ALTIMETER STICKS, OFF ABOUT 400 FT DURING CLIMB.  MX REMOVED AND REPLACED F/O ALTIMETER PN64111-900-1.
